# SDR QXEA0202083

- Difficulty date: December 2, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4037
- Aircraft time: 3,604 hours, 4,236 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Rig
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOI - DURING CLIMBOUT, THE GEAR CYCLED MOMENTARILY. THE CREW SAW THE LAEFT AND RIGHT MAIN GEAR DOOR LIGHTS FLASH AND HEARD THE GEAR LOCK BACK INTO THE UP POSITION. MAINTENANCE INSPECTED THE AIRCRAFT AND RE-RIGGED THE MAIN LANDING GEAR DOOR PROX SENSOR. OPERATIONAL CHECKS WERE PERFORMED AND CHECKED GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE. NO PARTS WERE REPLACED.
